# SDR FDEA201901030013

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1620 LBL 55 SIDE ANGLE HAS A LARGE SPOT OF CORROSION. REMOVED CORROSION ON MAIN CABIN, ANGLE (CREASE BEAM) BS 1620 LBL 65 IAW SRM 51-10-02-0G. EVALUATED DAMAGED AREA FOUND TO BE OUT OF LIMITS, IAW SRM 53-60-13-1A FIG 101 DETAL VIII. REMOVED DAMAGED CREASE BEAM, FABRICATED AND INSTALLED REPAIR AT CREASE BEAM, IAW SRM 53-00-13-2R FIG 201 REP 1.
